# SDR SWAA050886

- Difficulty date: March 22, 2005
- Submitted: March 25, 2005
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 60,529 hours, 48,520 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 6573782
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND LT HORIZONTAL STAB, AFT SPAR, UPPER CHORD CORRODED AT STA 276.70.  REPAIRED LT HORIZONTAL STAB PER SRM & SB.
